MathSciNet Relay Station
MathSciNet bibliographic data
MR1348353 47B35 (47A20 47A57 47B37)
Popescu, Gelu Multi-analytic operators on Fock spaces. Math. Ann. 303 (1995), no. 1, 31–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement